# SDR CA150205002

- Difficulty date: January 21, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AN UN-COMMANDED NR 1 ENGINE IN FLIGHT SHOWNDOWN OCCURRED DURING TAKE-OFF. IT WAS REPORTED A LOT OF NOISES, THEN 2 SECONDS LATER THEY HEARD "BANG" AND THE ENGINE STOPPED. SPEED WAS <60KT AND POWER SETTING WAS NOT SET 90 YET.
